# SDR ASAA2017092622048

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,109 hours, 5,891 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE RIGHT FMC FAILED. SELECTED BOTH ON LEFT, CONTINUED FLIGHT WITH BOTH ON LEFT. CONTINUED FLIGHT WITH BOTH ON LEFT SUCCESSFULLY. GROUNDED - YES. RETURNED FMC SELECTOR SWITCH TO NORMAL. PERFORMED TROUBLESHOOTING PER FIM 34-61 TASK 807. RIGHT FMC RESTORED TO NORMAL OPERATION. CHECKS GOOD FOR SERVICE.
